# SDR SWAA2023012682289

- Difficulty date: December 15, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN AFT WET AREA STRAP AT LBL 18 BS 1016+1; BS 1016+3.<[01] CORROSION ON THIS PART IS OUT OF LIMITS NO ALLOWABLE LIMITS ON SRM FOUND; REPAIR BY REMPLACEMENT PART PER SRM 51-10-02-0G-0 PAR 9;[02] VERIFIED REPLACEMENT OF PART;[03] LOCATED AND DRILLED STRAP AT PASSANGER CABIN AFT WET AREA LBL18 BS 1016+1 PER SRM 51-40-05-0G-0 AND DWG 147A5600. OK TO INSTALL STRAP;[04] REMOVED STRAP ON PASSANGER CABIN AFT WET AREA LBL 18 BS 1016 + PER SRM 51-40-02-0G-0;[05] VERIFIED CORRECTIVE ACTION STEPS 3 AND 4.;[06] INSTALLED STRAP AT PASSANGER CABIN AFT WET AREA LBL 18 BS 1016 +1 PER SRM 51-40-02-0G-0 AND DWG 147A5600;[07] VERIFIED CORRECTIVE ACTION 6 AND MEASUREMENT TABLE
